# SDR ASAA2023052043292

- Difficulty date: May 20, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 35,345 hours, 11,152 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100028
- Part serial: 16316H1143
- Condition: Failed
- Location: Flight Compartme
- Part time: 20,307 hours, 6,402 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW (#2) OVERHEAT LIGHT ILLUMINATED. QRC RESET PROCEDURE DID NOT RESULT IN NORMAL OPERATION. GROUNDED - YES. REMOVED AND REPLACED RH SIDE WINDOW #2 IAW B737-900 AMM 56-12-11.
